# SDR CALA9700223

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12532
- Make and model: Doug DC-9-32
- Aircraft serial: 45791
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Strip
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NR 1 ENGINE PYLON STRIP ON LOWER STRUCTURE CRACKED FORWARD OF STA 1039.5. THE CRACK WAS 2 INCHES LONG.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 54-20-0.
